Absolute continuity and existence of solutions to dynamic inclusions in time scales

Nenhuma Miniatura disponível




Santos, Iguer L.D. [UNESP]
Silva, Geraldo N. [UNESP]

Título da Revista

ISSN da Revista

Título de Volume



We provide some properties for absolutely continuous functions in time scales. Then we consider a class of dynamical inclusions in time scales and extend to this class a convergence result of a sequence of almost inclusion trajectories to a limit which is actually a trajectory of the inclusion in question. We also introduce the so called Euler solution to dynamical systems in time scales and prove its existence. A combination of the existence of Euler solutions with the compactness type result described above ensures the existence of an actual trajectory for the dynamical inclusion when the setvalued vector field is nonempty, compact, convex and has closed graph. © 2012 Springer-Verlag.



34A12, 34A60, 34N05

Como citar

Mathematische Annalen, v. 356, n. 1, p. 373-399, 2013.